I have had this problem for four years now. It started with me getting off my sofa and finding out that I couldn't walk on my heel. My foot was swollen under my arch and behind my heel. The doctor thought it was a stress fracture, and I had bone scan done, which showed a hot spot on my ankle. X-rays came back with healthy bones, and thus a pat on the head and your okay and a push out the door started. It took 6 weeks for that to heal. Next, I got up out of a chair and realized I couldn't walk on the ball of my right foot. Went to the orthopedic surgeon and he thought I stress fractured my bone. Another 4 weeks of limping. Next, I was standing at work with a backpack in my right hand and turned to switch off the printer, and "pop" my rib broke. A through and through and no one could say why it happened. Then I started getting horrible pains down my side. Everyone said it was my rib, but my doctor pushed on my pelvis and I came off the table. Nothing showed up on the X-rays again, for like the forth time. I can't tell you how many doctors I've been to, I have extreme fatigue, I can't think very well, I get the shakes when I wake up. My muscles sometimes stay "on", instead of relaxing. I get horrible cramps in my feet. There are day's I can't raise my arms up. My bones ache every day. Most of this happens in the winter. I'm much better in the summer, although I was in a lot of bone pain last year, all year. I now take Vitamin D3. When I took massive doses of this, I felt wonderful. My summers are much better, but I get a repeat of all the pains in my bones in the winter. My Vitamin D (25 doxy) test reads 23, while on 50,000 I.U. of Vitman D3 a month. I don't seem to be able to store the D3. I'm relieved of pain for all of 3 days for the whole month on that dose. Does this seem normal to anyone? I'm tired of doctor's telling me I"m fine, when I can't function in the winter. Any suggestions? Anyone know what it is?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?